I Was Overfilled with Restylane in the Eye Trough Areas
I had fat pads causing me to look tired all the...
- 27 Oct 2009
I had fat pads causing me to look tired all the time. They were getting severe.
I went to a dermatologist and she injected me successfully twice but not to the extent I was hoping. I then when to another physician to see about fat pad removal or repositioning. He said to wait until the Juvederm went away or he could inject me again with Restylane and get the trough done which was still a bit of an issue but not bad.
The previous physician did not want to inject it as there was so much improvement in what she had already done and it was risky and could cause bags. She was right. That is exactly what happened and now I need to get correction.Has any one experienced overfilling in the eye trough area after previously succesful injections?
He was too agressive in the eye trough area. This is a delicate area in which I had success with a previous physician who was very conservative